MAUDE Adverse Event Report: SOFRADIM PRODUCTION SAS PARIETEX; MESH, SURGICAL, POLYMERIC

SOFRADIM PRODUCTION SAS PARIETEX; MESH, SURGICAL, POLYMERIC
Model Number TECT1510ADPR
Medical Device Problem Codes Migration or Expulsion of Device (1395); Mechanics Altered (2984); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Abdominal Pain (1685); Adhesion(s) (1695); Diarrhea (1811); Emotional Changes (1831); Erythema (1840); Granuloma (1876); Incontinence (1928); Unspecified Infection (1930); Inflammation (1932); Nausea (1970); Nerve Damage (1979); Pain (1994); Scar Tissue (2060); Urinary Retention (2119); Hernia (2240); Urinary Frequency / Polyuria (2275); Discomfort (2330); Injury (2348); Obstruction/Occlusion (2422); Abdominal Distention (2601); Dysuria (2684); Fibrosis (3167); Constipation (3274); Unspecified Tissue Injury (4559); Swelling/ Edema (4577); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Concomitant medical products: sym9 stex rnd 9cm x1 (lot# ppj0239x).If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
The patient¿s attorney alleged a deficiency against the device.The product was used for therapeutic treatment of a hernia.It was reported that after the implant, the patient experienced recurrence, adhesions and pain.Post-operative patient treatment included nerve blocks and mesh removal surgery.
 
Event or Problem Description
The patient¿s attorney alleged a deficiency against the device.The product was used for laparoscopic therapeutic treatment of an inguinal hernia.It was reported that after the implant, the patient experienced recurrence, adhesions, pain, mental pain, disability, impairment, loss of enjoyment of life, and defective mesh.Post-operative patient treatment included nerve blocks and mesh removal surgery.
 
Additional Manufacturer Narrative
Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
The patient¿s attorney alleged a deficiency against the device.The product was used for laparoscopic therapeutic treatment of an inguinal hernia.It was reported that after the implant, the patient experienced recurrence, adhesions, pain, mental pain, disability, impairment, loss of enjoyment of life, defective mesh, & injuries to nerves.Post-operative patient treatment included nerve blocks, mesh removal surgery, surgical intervention, & neurolysis.
 
Additional Manufacturer Narrative
 
Event or Problem Description
The patient¿s attorney alleged a deficiency against the device.The product was used for laparoscopic therapeutic treatment of an inguinal hernia.It was reported that after the implant, the patient experienced hydrocele, diminished urine stream, infection, erythematous small bowel, inguinodynia, entrapped cord structure, varicocele, constipation, diarrhea, nausea, inflamed bowel, scarred intraperitoneal mesh, recurrence, adhesions, pain, mental pain, disability, impairment, loss of enjoyment of life, defective mesh, & injuries to nerves.Post-operative patient treatment included nerve blocks, neurolysis, mesh removal surgery, surgical intervention, hernia repair with new mesh, nerve blocks & neurolysis.
 
Additional Manufacturer Narrative
Additional information: b5, h6(patient codes), additional codes.Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
Additional info: h6 (patient codes, imf codes, device code, ime e2402 updated to include: "hydrocele with septation, varicocele, diminished urine stream, colonic mucosal thickening, thickened epididymis, serositis, hyper reflexive left testicle, retractile testicle").Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
The patient¿s attorney alleged a deficiency against the device.The product was used for laparoscopic therapeutic treatment of an inguinal and umbilical hernia.It was reported that after the implant, the patient experienced left and right hydrocele with septation, colonic mucosal thickening, thickened epididymis, serositis, chronically inflamed mesenteric suture granuloma, mesh pulled away, difficulty urinating, swollen testicles, orchialgia, scrotal swelling, fibrosis, obstruction, incontinence, abdominal pain, inflammatory disease of prostate, pain with urinating, retention of urine, frequent urination, upset stomach, scrotal edema, hyper reflexive left testicle, retractile testicle, fibrotic nodular area, bloating, lack of bowel movements x6days, hydrocele, diminished urine stream, infection, erythematous small bowel, inguinodynia, entrapped cord structure, varicocele, constipation, diarrhea, nausea, inflamed bowel, scarred intraperitoneal mesh, recurrence, adhesions, pain, mental pain, disability, impairment, loss of enjoyment of life, defective mesh, & injuries to nerves.Post-operative patient treatment included ct scan, ultrasound, lap lysis of adhesions, medication, right hydrocelectomy, robotic adhesiolysis, neurolysis, right appendix of testes removed, antibiotics, mesh removal surgery, left perispermatic cord micro cryoablation under ultrasound guidance and bilateral cord block, surgical intervention, diagnostic laparoscopy, exploratory laparotomy, small bowel resection, hernia repair with new mesh, nerve blocks & neurolysis.

Brand Name
PARIETEX
Common Device Name
MESH, SURGICAL, POLYMERIC
Manufacturer (Section D)
SOFRADIM PRODUCTION SAS
116 avenue du formans
trevoux 01600
FR  01600
Manufacturer (Section G)
SOFRADIM PRODUCTION SAS
116 avenue du formans
trevoux 01600
FR   01600
Manufacturer Contact
justin ellis
8200 coral sea st ne
8200 coral sea st ne
mounds view,mn, CT 55112
7635265677
MDR Report Key10295259
Report Number9615742-2020-01663
Device Sequence Number3484441
Product Code FTL
UDI-Device Identifier10884521180222
UDI-Public10884521180222
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K982532
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2019
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 10/25/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTECT1510ADPR
Device Catalogue NumberTECT1510ADPR
Device Lot NumberSQA3499X
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/01/2020
Supplement Date Received by Manufacturer01/26/2022
08/16/2023
08/30/2023
10/11/2023
Initial Report FDA Received Date07/20/2020
Supplement Report FDA Received Date02/17/2022
08/31/2023
09/04/2023
10/25/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ABSORBENT TACKS; TECT1510ADPL ANAT LT FOLD PY 15X10CM(LOT#SPG0759X); TECT1510ADPL ANAT LT FOLD PY 15X10CM(LOT#SPG0759X)
Outcome Attributed to Adverse Event Required Intervention; Disability;
Patient SexMale
Patient Weight94 KG
Patient EthnicityNon Hispanic
Patient RaceWhite